# SDR UIEA200500130

- Difficulty date: September 6, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NR 4 PYLON HAD CRACK DAMAGE IN THE SKIN ASSEMBLY AND THE ADJACENT NR 3 STIFFENER, AT PRECOOLER EXHAUST CUTOUT LOWER EDGE NEAR THE AFT CORNER AT STATION 248.  THE NR 3 STIFFENER LOWER FLANGE WAS TRIMMED TO REMOVE CRACKS.  THE CRACK IN THE SKIN ASSEMBLY WAS CONTAINED WITH 1 INCH DIAMETER HOLE AT THE CRACK TIP.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW STEEL LOWER REPAIR ANGLE FROM NACELLE STATION 235 TO STATION 254.  THE RIB INSTALLATION AT NACELLE STATION 248 WAS MODIFIED TO ACCOMMODATE THE NEW STEEL LOWER REPAIR ANGLE INSTALLATION ON THE NR 3 STIFFENER.  (M)
